# SDR UALA2011110305959

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 62,345 hours, 9,095 cycles
- Engine: Pwa PW40903
- System (JASC): 3530 · Portable Oxygen System
- Part: Latch
- Condition: Broken
- Location: Storage Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE STORAGE BIN DREW LATCH BROKEN AND WONT STAY CLOSED.  RT SIDE FORWARD OF COAT CLOSETS.  EMERGENCY EQUIPMENT IS ALSO DEFFERED.  COMPLIED WITH MEL.  REPLACED LATCH ASSY AND FACE PLATE ASSY.  OP'S CHECK NORMAL.
